# SDR AWXA9700216

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Sounded
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 7 TO 8 MINUTES PRIOR TO LANDING WITH POWER AT IDLE, NR 1 ENGINE FIRE WARNING SOUNDED FOR APPROXIMATELY 1/4 SECOND.  THEN ABOUT 2 OR 3 MINUTES LATER, NR 1 ENGINE FIRE WARNING SOUNDED FOR ABOUT 1 SECOND.  NO OTHER ABNORMAL INDICATIONS.  ENGINE WAS NOT SHUT DOWN.  OPENED COWLING, FOUND NO SHORTS.  CLEANED CONNECTORS ON LOWER LOOP, TESTS OK.  SHOOK DOWN WIRING ON ENGINE.  COULD NOT DUPLICATE PROBLEM.  NR 1 FIRE DETECTION TESTS GOOD.
